# SDR DALA2015110106628

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BEHIND DOOR STOP FITTING NR 2 AT AFT EDGE OF C1 DOOR. REPAIR WAS ACCOMPLISHED IAW ETI-88-15-352, REV 3 AND ERA 539874-14, REV ORIGINAL.
